Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Gulshan Bano

Gynaecologist, New Delhi

Book Appointment
Call Doctor
Dr. Gulshan Bano Gynaecologist, New Delhi
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr. Gulshan Bano
Dr. Gulshan Bano is a trusted Gynaecologist in New Delhi, Delhi. He is currently practising at Dr Gulshan Bano's Clinic in New Delhi, Delhi. Don’t wait in a queue, book an instant appointment online with Dr. Gulshan Bano on Lybrate.com.

Lybrate.com has a number of highly qualified Gynaecologists in India. You will find Gynaecologists with more than 42 years of experience on Lybrate.com. Find the best Gynaecologists online in Delhi. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Gulshan Bano

Dr Gulshan Bano's Clinic

Room No.-73, Resident Doctor's Hostel Safdarjung hospital New DelhiNew Delhi Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Gulshan Bano

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I had my last period on 7 April and I had an unprotected sex with my bf on 13 April. I had an ipill immediately after that. After a week I got my virginal bleeding I had done blood test which was negative. Since I did not got my periods on expected date so I did the blood test which was negative and took deviry 2 whole packs. And now it's 20 I am having very bad leg pain. Which is the symptoms of periods. When will I get my periods. Today it's the 8 day after stopping that tablet.

DNB (Obstetrics and Gynecology), MBBS
Gynaecologist, Mumbai
I had my last period on 7 April and I had an unprotected sex with my bf on 13 April. I had an ipill immediately after...
Hi lybrate-user, you should not have taken so much deviry. That is the cause of this leg pain. You should ideally get your periods soon. Do not worry. Also most importantly. Always remember that the regular period cycle is always a little delayed after I pill. Also please do not use I pill frequently. If you are in a regular physical relationship there are other options for contraception which can be discussed.
Submit FeedbackFeedback

Health Benefits Of Anti-oxidants:

POST GRADS IN DIETETICS AND APPLIED NUTRITION, B.SC (H) IN FOOD AND NUTRITION
Dietitian/Nutritionist, Secunderabad
Health Benefits Of Anti-oxidants:
Antioxidants are substances that may protect cells in your body from free radical damage that can occur from exposure to certain chemicals, smoking, pollution, radiation, and as a byproduct of normal metabolism. Dietary antioxidants include selenium, vitamin a and related carotenoids, vitamins c and e, plus various phytochemicals such as lycopene, lutein, and quercetin.

There are large amounts of antioxidants in fruits, vegetables, nuts, and whole grains and smaller amounts of antioxidants in meats, poultry and fish. Junk foods, such as highly processed fast foods tend to be much lower in antioxidants.
57 people found this helpful

Dear mam and sir, Meri wife ne pregnancy check kiya wo 9 days late h periods se but pregnancy test sb ok .Plz kuch suggested kijiye sir and mam kya Krna chahiye.

BHMS
Homeopath, Delhi
Dear mam and sir,  Meri wife ne pregnancy check kiya wo 9 days late h periods se but pregnancy test sb ok .Plz kuch s...
Kbhi kbhi periods delay ho jaate hain,ghabraane ki zaroorat nahi hai. Agar kuch dino main periods nahi aate to aap ek baar ultrasound krwa lijiyega...
1 person found this helpful
Submit FeedbackFeedback

My stomach is paining because of my periods please can you tell me any teblate for relief.

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Ludhiana
My stomach is paining because of my periods please can you tell me any teblate for relief.
Homoeopathic medicine dysmin (sbl) chew 4 tab 2-4 hrly depending on severity of pain during periods and report after 3 months.
Submit FeedbackFeedback

Hello. M aarzoo I am having a hypothyroid. Due to which my periods cycle is not regular. From 6 month. I was under a treatment of one of mine Dr. Every month she use to give a tablet of 5 days through which period flows get started. But till what time I will follow such. Want to know about best thyroid Specialist in thane. To whom I consult. It's been 40 days past still period haven't come.

MD - Ayurveda, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Jammu
Hello. M aarzoo I am having a hypothyroid.
Due to which my periods cycle is not regular. From 6 month.
I was under a ...
Hypothyroidism is a very common problem these days. Periods get disturbed due to hypothyroidism. But I advise you not to take allopathic medicines for periods as these r hormones and will create serious side effects which may create problems in pregnancy also. There is a wonderful ayurvedic treatment if hypothyroidism. U can msg me on my consult for more discussion and also send me the lab report.
1 person found this helpful
Submit FeedbackFeedback

Actually I took emergency contraceptive pills on 15th March 1st time after unprotected intercourse ,after 7th day on 22 March evening I got abdominal pain. And after 11: 00 pm night started bleeding. My m.c bleeding started on 5th March and bleeding stop on 9th March. As normal 28 days m.c I have repeated. please suggest me tht is it normal or not or wt is the probability of next period. Or wt the chance or pregnancy. please help me.

DGO, MBBS
Gynaecologist, Delhi
Actually I  took emergency contraceptive pills on 15th March 1st time after unprotected intercourse ,after 7th day on...
if you have taken I pill with in the frame period then it's quite unlikely you would get pregnant. I pill causes hormonal disturbances so having irregular bleeding does happen. Always better to have protected sex .
1 person found this helpful
Submit FeedbackFeedback

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Bangalore

Today only my periods finished .after 2 months I got periods. So whn I have to do sex so that I can conceive.

MBBS
General Physician, Cuttack
Today only my periods finished .after 2 months I got periods. So whn I have to do sex so that I can conceive.
Normally ovulation takes place around mid cycles if the period is regular. Sex during mid cycle carries maximum chance of getting period.. Since your period is irregular it is difficult to ascertain your period of ovulation.Consult gynecologist for advice
Submit FeedbackFeedback

Hello doctor .earlier in scans my due date was around nov 9-12 and now it is showing nov 20 .doctor was saying there was not much growth in last week .is there any thing to worry. Am very tensed and crying .please help me.

MBBS
General Physician, Mumbai
Hello doctor .earlier in scans my due date was around nov 9-12 and now it is showing nov 20 .doctor was saying there ...
I will suggest you to not depend on the ultrasound reports for the due date and your foetus is absolutely fine inside your womb and he will grow at his will when you deliver him happily.
1 person found this helpful
Submit FeedbackFeedback

Me an my wife had unprotected sex yesterday, and planning to take i-pill. But we have few questions: What will happen after taking the pill, will periods start? What happens to menstrual cycle? This moth she already had her periods and after taking the pill again her will start so what will happen in next month? Any side effects if taken once?

MBBS, MD - Obstetrtics & Gynaecology, FMAS, DMAS
Gynaecologist, Noida
Me an my wife had unprotected sex yesterday, and planning to take i-pill. But we have few questions:
What will happen...
Hello, Ideally ipill is to be taken within 72 hrs of last unprotected intercourse. Then in next 5-7 days menses or withdrawal bleeding usually arrives. This start of bleeding should be taken as fresh start of your menses as this would now become your fresh LMP date. Your next menses should be expected only after a month from this date of initiation of withdrawal bleeding. The most common side effect of ipill is heavy menses and often delayed next 1-2 cycles.
2 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

90%
(64 ratings)

Dr. Sunita Gupta

MBBS, MD - Obstetrtics & Gynaecology
Gynaecologist
Dr Sunita Gupta's Clinic, 
300 at clinic
Book Appointment
85%
(21 ratings)

Dr. Supriya Malhotra

MBBS, MD - Obstetrics & Gynaecology
Gynaecologist
Dr. Supriya Malhotra 's Clinic, 
300 at clinic
Book Appointment
89%
(116 ratings)

Dr. Mita Verma

MBBS, MS - Obstetrics & Gynaecology
Gynaecologist
Dr. Mita Verma's Clinic, 
300 at clinic
Book Appointment
88%
(29 ratings)

Dr. Vishakha Munjal

Visiting Consultant - (Apollo Cradle - Nehru Enclave) , MD - Obstetrics & Gynaecology, MBBS, Apollo Spectra - Kailash colony,Paras Bliss - East of kailash, Moolchand - Lajpat Nagar Neelkanth - Gurgaon
Gynaecologist
Medi Clinic, 
500 at clinic
Book Appointment
83%
(10 ratings)

Dr. Sadhana Kala

MBBS, MS - Obstetrics & Gynaecology , FACS (USA)
Gynaecologist
Moolchand Hospital, 
700 at clinic
Book Appointment
90%
(29 ratings)

Dr. Aaditi Sharma Acharya

MBBS, DGO
Gynaecologist
Women Wellness Clinic, 
200 at clinic
Book Appointment